# SDR ASAA2018073125591

- Difficulty date: July 27, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,520 hours, 8,653 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN7670
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 54,874 hours, 18,367 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND MAINT MESSAGE 75-20832. T3 SIGNAL OUT OF RANGE. LONG TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. PERFORMED FIM 75-33 TASK 802 AND FOUND EEC REQUIRES REPLACEMENT. REMOVED AND REPLACED NR 2 ENGINE EEC REF AMM 73-21-60/401. EEC TEST AND ACTUATORS TEST PASS. PERFORMED SUCCESSFUL REPAIR CONFIRMATION OF FIM 75-33 TASK 802. ETOPS GROUND VERIFICATION SUCCESSFUL. CLEARS THE PLT.
